2013 | 8 | 5-17
Article title

Algorithm for Bi-Criteria Stochastic Generalized Transportation Problem

Title variants
Languages of publication
The Generalized Transportation Problem is a variant of the classical Transpor-tation Problem, where the sum of the amounts of goods delivered to the destina-tion points is different from (usually lower than) the total amount sent from the sources. The Stochastic Generalized Transportation Problem (SGTP) is a version with random demand. We present the Bi-Criteria SGTP and propose an algorithm for determining the set of effective solutions.
Physical description
  • Ahuja R.K., Magnanti T.L., Orlin J.B. (1993), Network Flows. Theory, Algorithms and Applications, Prentice Hall.
  • Aneja Y.P., Nair K.P.K. (1979), Bicriteria Transportation Problem, Management Science 25, p. 73-78.
  • Anholcer M. (2005), Zbieżność metody wyrównań dla nieliniowych zadań alokacji, in: Z prac Katedry Badań Operacyjnych, eds. K. Piasecki, W. Sikora, Zeszyty Naukowe Akademii Ekonomicznej w Poznaniu 64, p. 183-198.
  • Anholcer M. (2008a), Analiza porównawcza wybranych algorytmów rozwiązywania nieliniowych zadań alokacji dóbr jednorodnych, Wydawnictwo Akademii Ekonomicznej, Poznań.
  • Anholcer M. (2008b), Porównanie działania wybranych algorytmów rozwiązywania nieliniowych zadań alokacji, in: Metody i zastosowania badań operacyjnych '2007, ed. D. Kopańska-Bródka , Prace Naukowe Akademii Ekonomicznej w Katowicach, Katowice, p. 9-25.
  • Anholcer M. (2013a), On the Nonlinear Generalized Transportation Problem, preprint.
  • Anholcer M. (2013b), Algorithm for Stochastic Generalized Transportation Problem, submitted.
  • Anholcer M., Kawa A. (2012), Optimization of Supply Chain via Reduction of Complaints Ratio, Lecture Notes in Computer Science, Vol 7327/2012 p. 622-628.
  • Balas E. (1966), The Dual Method for the Generalized Transportation Problem, Management Science, Vol. 12, No. 7, Series A, Sciences, p. 555-568.
  • Balas E., Ivanescu P.L. (1964), On the Generalized Transportation Problem, Management Science, Vol. 11, No. 1, Series A, Sciences, p. 188-202.
  • Basu M., Acharya D.P. (2002), On Quadratic Fractional Generalized Solid Bi-criterion Transportation Problem, The Korean Journal of Computational & Applied Mathematics 10(1-2), p. 131-143.
  • Bazaraa M.S., Sherali H.D., Shetty C.M. (1993), Nonlinear Programing. Theory and Algorithms, John Wiley & Sons Inc., New York - Chichester - Brisbane - Toronto - Singapore.
  • Chen M.S., Chuang C.C. (2000), An Extended Newsboy Problem with Shortage- level Constraints, International Journal of Production Economics 67 (2000) p. 269-337. H
  • Cooper L., LeBlanc L. (1977), Stochastic Transportation Problems and Other Network Related Convex Problems, Naval Research Logistics Ouarterlv 24 (2), p. 327-337.
  • Edgeworth, F.Y. (1888), The Mathematical Theory of Banking, Journal of the Royal Statistical Society 53, p. 113-127.
  • Gen M., Ida K., Choi J. (1999), Improved Genetic Algorithm for Bicriteria Generalized Transportation Problem, Research Reports Ashikaga Institute of Technology 28, pp. 297-303.
  • Glover F., Klingman D., Napier A. (1972), Basic Dual Feasible Solutions for a Class of Generalized Networks, Operations Research, Vol. 20, No. 1, p. 126- 136.
  • Goldberg A.V., Plotkin S.A., Tardos E. (1988), Combinatorial Algorithms for the Generalized Circulation Problem, SFCS'88 Proceedings of the 29th Annual Symposium on Foundations of Computer Science, p. 432-443.
  • Goto H. (2013), Multi-Item Newsvendor Problem with an Equality Resource Constraint, Asia-Pacific Journal of Operational Research 30, p. 1250041-1 - 1250041-17.
  • Gupta B., Gupta R. (1983), Multi-criteria Simplex Method for a Linear Multiple-objective Transportation Problem, Indian Journal of Pure and Applied Mathematics 14 (2), p. 222-232.
  • Holmberg K., Jomsten K.O. (1984), Cross Decomposition Applied to the Stochastic Transportation Problem, European Journal of Operational Research 17, p. 361-368.
  • Holmberg K (1995), Efficient Decomposition and Linearization Methods for the Stochastic Transportation Problem, Computational Optimization and Applications 4, p. 293-316.
  • Keshavarz E., Khorram E. (2011), A Fuzzy Bi-criteria Transportation Problem, Computers and Industrial Engineering 61 (4), p. 947-957.
  • Khouja M., Mehrez A., Rabinowitz G. (1996), A Two-item Newsboy Problem with Substitutability, International Journal of Production Economics 44, p. 267-275.
  • Khurana A., Arora S.R. (2011), Fixed Charge Bi-criterion Indefinite Quadratic Transportation Problem with Enhanced Flow, Revista Investigación Operacional 32 (133-145).
  • Kumar S.K., Lai I.B., Lai S.B. (2012), Fixed-charge Bi-criterion Transportation Problem, International Journal of Computer Application 2 (1), p. 39-42.
  • Li J. (2000), A Dynamic Transportation Model with Multiple Criteria and Multiple Constraint Levels, Mathematical and Computer Modelling 32, p. 1193- 1208.
  • Lourie J.R. (1964), Topology and Computation of the Generalized Transportation Problem, Management Science, Vol. 11, No. 1, Series A, Sciences, p. 177-187.
  • Nagurney A., Yu M., Masoumi A.H., Nagumey L.S. (2013), Networks against Time. Supply Chain Analytics for Perishable Products, Springer Briefs in Optimization, Springer.
  • Qi L. (1985), Forest Iteration Method for Stochastic Transportation Problem, Mathematical Programming Study 25, p. 142-163.
  • Qi L. (1987), The A-Forest Iteration Method for the Stochastic Generalized Transportation Problem, Mathematics of Operations Research Vol. 12 No 1 p. 1-21.
  • Shi Y. (1995), A Transportation Model with Multiple Criteria and Multiple Constraint Levels, Mathematical and Computer Modelling 21 (4), p. 13-28.
  • Sikora W. (1993), Modele i metody optymalnej dystrybucji dóbr, Zeszyty naukowe - seria II, Prace doktorskie i habilitacyjne, Akademia Ekonomiczna, Poznań.
  • Sikora W., Runka H., Przyński D. (1991), Optymalizacja przepływów w sferze dystrybucji dóbr jednorodnych, Gra nt no. H 990-02, Akademia Ekonomiczna, Poznań.
  • Sen A., Zhang A. X. (1999), The Newsboy Problem with Multiple Demand Classes, IEE Transactions 31, p. 431-444.
  • Yang P.C., Wee H.M., Chung S.L., Kang S.H. (2007), Constrained Optimization of a Newsboy Problem with Return Policy Using KKT Conditions and GA, New Trends in Applied Artificial Intelligence, Lecture Notes in Computer Science Vol. 4570, p. 227-237.
  • Wayne K.D. (2002), A Polynomial Combinatorial Algorithm for Generalized Minimum Cost Flow, Mathematics of Operations Research, Vol 27 No 3 p. 445-459.
  • Williams A.C. (1963), A Stochastic Transportation Problem, Operations Research 11.
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.